# SDR 20000623AP004

- Difficulty date: April 17, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A4882
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

ACT - FLT 3907 - CARGO SMOKE LIGHT CAME ON IN FLIGHT.  DISCHARGED BOTH FIRE BOTTLES, DECLARED EMERGENCY AND DIVERTED TO ACT.  REMOVED AND REPLACED FORWARD AND AFT CARGO SMOKE DETECTORS IAW MM 26-13-15.  NO EVIDENCE OF FIRE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
